# SDR SIMA20161211002

- Difficulty date: December 11, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N697AB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500875
- Aircraft time: 31,104 hours, 26,022 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 971808
- Part serial: MX649651
- Condition: Failed
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYD 1 LOW QTY IN FLIGHT ON EICAS FOLLOWED BY E1 HDY PUMP FAIL.  FOLLOWED BY HYD 1 SYSTEM FAIL.  AFTER LANDING NO OUTBOARD BRAKES,  NO STEERING.  REMOVED AND REPLACED THE NR 1 HYDRAULIC PUMP IAW AMM 29-10-03.  OPS AND LEAK CHECKED GOOD.
